advertisement
Question
Posted by: lolo | 2008/01/07

diflucan not working

i really dont know what to do now, i drank 3 of these pills already in less than a month, but the discormofot and the itch is still here,if its not yeast infection what couldit be, i was really hoping these pills wil cure me as they are really praised on curing vaginal infectios, im celibate by the way, so no b/f is re infecting me. plz tell what to do now its been 4 years of this hell

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see a gynaecologist to make a diagnosis. There are other causes of vaginal itching apart from thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Linus | 2008/01/07

Hi lolo

Also try not eating any wheat and sugar. This really helped for me. I also used the Target Candida, works very well.

Reply to Linus
Posted by: Curio | 2008/01/07

What worked for me was TARGET CANDIDA, available in some pharmacies and health shops

Reply to Curio
Posted by: Denise | 2008/01/07

Are you on a contraceptive pill for some reason, because i was on triphasil for a while and also had this terrible discomfort of infections. What does work is the following: tampon dipped in Bulgarian Yoghurt (from your local supermarket) leave the tampon in the yoghurt for about 10 minutes, then insert the tampon. Leave for about 5 hours and repeat for 3-5 days. Exchange the tampon every 5 hours. Be sure to dip it every time in the yoghurt. Be sure that it MUST be Bulgarian , because it is the only yoghurt that contains the micro organisms that you need to cure the infection. I really hope this helps you!

Reply to Denise

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement